# SDR JJBA20240404004

- Difficulty date: March 21, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL DENTS IN AREAS A, B, C,AND D ARE REFERENCED IN ETD EXCEPT DENT IN AREA A1 ON THE LF FWD FUSELAGE I/II SKIN REQUIRE A PERMANENT REPAIR WITHIN 50000FC FROM SEPTEMBER 21, 2022. SKIN REPAIRED WITH A DOUBLER.
